CSpace

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
A new proof of Kiselman's minimum principle for plurisubharmonic functions 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 4, 页码: 345-348
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:8/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:2/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
Regularization of quasi-plurisubharmonic functions on complex manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 7, 页码: 1163-1174
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
regularization theorem  quasi-plurisubharmonic function  multiplier ideal sheaf  L-2 estimate  extension theorem  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
AN EXTENSION OF A THEOREM OF WU-YAU 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2017, 卷号: 107, 期号: 3, 页码: 573-579
Authors:  Tosatti, Valentino;  Yang, Xiaokui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Strong openness of multiplier ideal sheaves and optimal L-2 extension 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 6, 页码: 967-976
Authors:  Guan, Qi'An;  Zhou, XiangYu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
strong openness conjecture  plurisubharmonic function  multiplier ideal sheaf  optimal L-2 extension theorem  
On Zero-Error Communication via Quantum Channels in the Presence of Noiseless Feedback 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2016, 卷号: 62, 期号: 9, 页码: 5260-5277
Authors:  Duan, Runyao;  Severini, Simone;  Winter, Andreas
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Quantum information  zero-error capacity  feedback  
On p-Bergman kernel for bounded domains in C-n 期刊论文
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 2016, 卷号: 24, 期号: 4, 页码: 887-900
Authors:  Ning, Jiafu;  Zhang, Huiping;  Zhou, Xiangyu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Characterization of multiplier ideal sheaves with weights of Lelong number one 期刊论文
ADVANCES IN MATHEMATICS, 2015, 卷号: 285, 页码: 1688-1705
Authors:  Guan, Qi'an;  Zhou, Xiangyu
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
L-2 extension theorem  Plurisubharmonic function  Lelong number  Multiplier ideal sheaf